# SDR SWAA2024110144737

- Difficulty date: October 2, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651GB TRAILING EDGE T ANGLE AT RT WING 2024-600557<[01] REPLACED T ANGLE LOC. ACCESS PANEL 651GB TRAILING EDGE AT RT WING I.A.W B737-800 SRM: 51-40-02 AND DWG: 115A2714 SHEET 13; REV. A.;[02] REPLACED T ANGLE LOC. ACCESS PANEL 651GB TRAILING EDGE AT RT WING I.A.W B737-800 SRM: 51-40-02 AND DWG: 115A2714 SHEET 13; REV. A.
